# SDR 2005UALA01352

- Difficulty date: November 27, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 26,773 hours, 7,328 cycles
- Engine: Pwa PW2037
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Incorrect
- Location: Seat 25d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INFANT LIFE VEST INSTALLED AT SEAT 25D.
